MathSciNet Relay Station
MathSciNet bibliographic data
MR444942 (56 #3288a) 30A58
Maskit, Bernard On the classification of Kleinian groups. I. Koebe groups. Acta Math. 135 (1975), no. 3–4, 249–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement